# SDR DL76P050307

- Difficulty date: June 4, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 36,799 hours, 17,952 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Coupling
- Part number: 6355132A
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK COMING FROM RT ENGINE AREA.  FOUND RT ENGINE FUEL FEED TUBE COUPLING BROKEN.  REPLACED SAME.
